# SDR DL72E954307

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Radar
- Component: 10608972
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WX RADAR SPOKES AND DISPLAYS TEST PATTERN WHILE IN NORM AND CONTOUR.  REPLACED RADAR ANTENNA AND WAVE GUIDE, OPERATION NORMAL.
